# SDR SIMA200522006

- Difficulty date: August 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ORD - EMERGENCY LIGHTS SWITCH ON THE F/A STATION WERE LEFT ON AND DRAINED EMERGENCY LIGHT BATTERIES.  REPLACED ALL 4 EMERGENCY LIGHT BATTERY PACKS.  ALL FOUR PART NUMBERS OFF ARE P/N 2013-1A AND NR 1 BATTERY PACK S/N 62620, NR 2 IS S/N 83873, NR 3 IS S/N 78392, AND NR 4 IS S/N 67593.  (M)
